Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some applications of an approximation theorem for inverse limits


Author: Morton Brown
Journal: Proc. Amer. Math. Soc. 11 (1960), 478-483
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0115157-4
MathSciNet review: 0115157
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. E. Capel, Inverse limit spaces, Duke Math. J. vol. 21 (1954) pp. 233-245. MR 0062417 (15:976c)
  • [2] S. Eilenberg and N. E. Steenrod, Foundations of algebraic topology, Princeton University Press, 1952. MR 0050886 (14:398b)
  • [3] Hans Freudenthal, Entwicklungen von Raumen und ihrer Gruppen, Compositio Math. vol. 4 (1937) pp. 145-234. MR 1556968
  • [4] J. W. T. Youngs, Homeomorphic approximations to monotone mappings, Duke Math. J. vol. 15 (1948) pp. 87-94. MR 0024623 (9:524a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0115157-4
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society